# SDR DALA1106255530

- Difficulty date: January 10, 2011
- Submitted: January 27, 2011
- Operation: Air carrier
- Aircraft: N530US
- Make and model: Boeing 757251
- Aircraft serial: 23845
- Aircraft time: 73,039 hours, 29,784 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 377-440
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE BEAM TO FLOOR TRANSITION ANGLE HAS AREAS OF CORROSION-STA 377-440, LBL 63. REMOVED CORROSION FROM FLOOR TRANSITION ANGLE STA 377 TO STA 440, LBL 63, FOUND OUT OF LIMITS, REMOVED FLOOR TRANSITION ANGLE SECTION FROM STA 310.5 TO STA 430 AND ANOTHER SECTION FROM STA 430 TO STA 450, LBL 63.  REPLACED BOTH SECTIONS WITH EXTRUSION IAW DWG NR140N0504, REV J, SRM 53-00-01, FIG 101, AND SRM 51-40-02, PG 7, PARA 7D.
